MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO BONE CLEANING TIP; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO BONE CLEANING TIP; LAVAGE, JET
Catalog Number 0210010000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the hair was discovered in the package prior to opening.There was no patient impact, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information:.

Brand Name
BONE CLEANING TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8628716
Report Number0001811755-2019-01766
Device Sequence Number19324978
Product Code FQH
UDI-Device Identifier34546540144165
UDI-Public34546540144165
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210010000
Device Lot Number18269022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Initial Date Received by Manufacturer 05/04/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1